eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Lymphopenia when you have Leukopenia?

Summary: there is no Lymphopenia reported by people with Leukopenia yet.

We study people who have Lymphopenia and Leukopenia from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Leukopenia and Lymphopenia >>>

 

 

 

 

Leukopenia

Leukopenia (less number of white blood cells in blood) (latest reports from 19,853 Leukopenia patients)

Lymphopenia

Lymphopenia (an abnormally low level of lymphocytes in the blood) has been reported by people with rheumatoid arthritis, multiple myeloma, multiple sclerosis, high blood pressure, non-hodgkin's lymphoma. (latest reports from 3,973 Lymphopenia patients)

On Jan, 8, 2015: No report is found.

Do you have Leukopenia and Lymphopenia?

You are not alone! Join a mobile support group:
- support group for people who have Lymphopenia

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Leukopenia, Lymphopenia

More reviews for: Leukopenia, Lymphopenia

Comments from related studies:

  • From this study (8 months ago):

  • I am recovering from reconstructive facial surgery and fat transfer due to the loss of subcutaneous fat loss. I am waiting for authorization to have surgery for the injury of my buttocks. I have Doctor reports confirming Celebrex is the cause for all my injuries.

    Reply

  • From this study (2 years ago):

  • VickiL on Jul, 8, 2011:

    Let me be the 1st female to develop osteoarthritis while taking interferon treatments. I have been off treatments since 5/27/2011, and my pain keeps getting worse. Joints are freezing up, I can hardly walk or use my hands at times. No pain in back or hips, just feet, hands knees, & shoulders. I hate to say this, but had I known it would be this bad, I think I would have taken my chances with the hepatitis c. My GP is treating me with NSAIDS, but they don't seem to be working. Where do I go from here?

    Reply

    Kim on Oct, 2, 2012:

    Vicki I am so sorry to read about what you have been through. I just finished my Intron treatment about a week ago. The arthritis symptoms have started for me also and they are severe. I wondered if your doctors have found anything that helps. I am having a hard time finding information which I am sure you already know. Since we seem to be two of a kind I would love to hear from you. I hope that you are doing better and feeling a little better. You can contact me on this thread. I am looking forward to hearing from you.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.